RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 3(375), Pages 211–212 (Mi umn6920)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

More Ramanujan-type formulae for $1/\pi^2$

W. V. Zudilinab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm6920

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:3, 634–636

Bibliographic databases:

Document Type: Article
MSC: Primary 65B10; Secondary 11B37, 11B65, 11F03, 11Y60, 33C20
Presented: D. V. Anosov
Accepted: 23.04.2007

Citation: W. V. Zudilin, “More Ramanujan-type formulae for $1/\pi^2$”, Uspekhi Mat. Nauk, 62:3(375) (2007), 211–212; Russian Math. Surveys, 62:3 (2007), 634–636

Citation in format AMSBIB
\Bibitem{Zud07}
\by W.~V.~Zudilin
\paper More Ramanujan-type formulae for $1/\pi^2$
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 3(375)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn6920}
\crossref{https://doi.org/10.4213/rm6920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355427}
\zmath{https://zbmath.org/?q=an:05295367}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..634Z}
\elib{http://elibrary.ru/item.asp?id=25787407}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 3
\pages 634--636
\crossref{https://doi.org/10.1070/RM2007v062n03ABEH004420}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250483500017}
\elib{http://elibrary.ru/item.asp?id=13534143}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35649012612}


Linking options:
  • http://mi.mathnet.ru/eng/umn6920
  • https://doi.org/10.4213/rm6920
  • http://mi.mathnet.ru/eng/umn/v62/i3/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zudilin W., “Ramanujan-type formulae for $1/\pi$: a second wind?”, Modular forms and string duality, Fields Inst. Commun., 54, Amer. Math. Soc., Providence, RI, 2008, 179–188  mathscinet  zmath  isi
    2. Baruah N.D., Berndt B.C., “Ramanujan's Eisenstein series and new hypergeometric-like series for $1/\pi^2$”, J. Approx. Theory, 160:1-2 (2009), 135–153  crossref  mathscinet  zmath  isi  elib  scopus
    3. Baruah N.D., Berndt B.C., Chan H.H., “Ramanujan's series for $1/\pi$: a survey”, Amer. Math. Monthly, 116:7 (2009), 567–587  crossref  mathscinet  zmath  isi  elib
    4. Guttmann A.J., “Lattice Green's functions in all dimensions”, J. Phys. A, 43:30 (2010), 305205, 26 pp.  crossref  mathscinet  zmath  isi  scopus
    5. Chu W., “$\pi$-formulas implied by Dougall's summation theorem for $ _5F_4$-series”, Ramanujan J., 26:2 (2011), 251–255  crossref  mathscinet  zmath  isi  scopus
    6. Chu W., “Dougall's bilateral $ _2H_2$-series and Ramanujan-like $\pi$-formulae”, Math. Comp., 80:276 (2011), 2223–2251  crossref  mathscinet  zmath  isi  scopus
    7. Liu Zhi-Guo, “A summation formula and Ramanujan type series”, J. Math. Anal. Appl., 389:2 (2012), 1059–1065  crossref  mathscinet  zmath  isi  elib  scopus
    8. Almkvist G., Guillera J., “Ramanujan-like series for $1/\pi^2$ and string theory”, Exp. Math., 21:3 (2012), 223–234  crossref  mathscinet  zmath  isi  elib  scopus
    9. Chuanan Wei, Dianxuan Gong, “Extensions of Ramanujanʼs two formulas for”, Journal of Number Theory, 133:7 (2013), 2206  crossref  mathscinet  zmath  isi  scopus
    10. Chu W., Zhang W., “Accelerating Dougall's F-5(4)-Sum and Infinite Series Involving Pi”, Math. Comput., 83:285 (2014), 475–512  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:399
    Full text:179
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019